RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 663–675 (Mi mz5807)  

Intuitionistic logical connectives on linear structures

A. D. Yashin


Full text: PDF file (1084 kB)

English version:
Mathematical Notes, 1984, 35:5, 348–355

Bibliographic databases:

UDC: 510
Received: 06.07.1982

Citation: A. D. Yashin, “Intuitionistic logical connectives on linear structures”, Mat. Zametki, 35:5 (1984), 663–675; Math. Notes, 35:5 (1984), 348–355

Citation in format AMSBIB
\Bibitem{Yas84}
\by A.~D.~Yashin
\paper Intuitionistic logical connectives on linear structures
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 663--675
\mathnet{http://mi.mathnet.ru/mz5807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750806}
\zmath{https://zbmath.org/?q=an:0583.03015}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 348--355
\crossref{https://doi.org/10.1007/BF01137690}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100004}


Linking options:
  • http://mi.mathnet.ru/eng/mz5807
  • http://mi.mathnet.ru/eng/mz/v35/i5/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020